MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Model Number 596024032
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The jade otw.018" 200cm (percutaneous transluminal angioplasty) pta balloon was used for treatment of 99% stenosed, heavily calcified, in-stent restenosis (isr) lesion in superficial femoral artery (sfa) via radial access 6fr guiding sheath was in use.The non-csi/non-abbott atherectomy catheter had difficulty tracking on the viperwire advance guide wire with flex tip but atherectomy was able to be performed on the isr lesion.There was no allegation of malfunction against the viperwire.The viperwire and non-csi/non-abbott atherectomy catheter were removed.The jade otw balloon was advanced over the non-csi/non- abbott workhorse frontline guide wire into the isr and inflated at sixteen atmospheres (atm).The nominal pressure is fourteen atm and the bursting pressure is eighteen atm.During inflation, the patient bent their leg that was being treated.The balloon burst.The burst balloon had three components.The major part was attached to the catheter and was removed along with the second part.Cine angiographic imaging and fluoroscopy revealed the third component remained in the right brachial artery.Mechanical aspiration was attempted via radial access to snare the fractured component but failed.Mechanical aspiration was then attempted via femoral access which also failed.A technique using a non-csi/non-abbott catheter also failed to retrieve the fractured component.The procedure was aborted, and the patient was sent to hospital for surgical removal of the fractured component.The third component of the fractured part was successfully removed at a different facility.The patient was stable.
 
Additional Manufacturer Narrative
Manufacturer report number: 3003775186-2024-00178 (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, f6, f8, h11 correction: f10 (impact code-f).F6 represents the aware date of the corrected information.Csi id: (b)(4).

Brand Name
JADE PTA BALLOON DILATATION CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no, 1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key19299306
Report Number3004742232-2024-00186
Device Sequence Number6865212
Product Code LIT
UDI-Device Identifier06934955904936
UDI-Public(01)06934955904936(11)230607(17)250607(10)5923422305
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
Report Date (Section F) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2025
Device Model Number596024032
Device Catalogue Number7-10085-84
Device Lot Number5923422305
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/06/2024
Event Location Hospital
Date Report to Manufacturer05/13/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/13/2024